Local and global nonexistence of solutions to nonlinear hyperbolic inequalities

Mohammed Guedda. Local and global nonexistence of solutions to nonlinear hyperbolic inequalities. Appl. Math. Lett., 16(4):493-499, 2003. [doi]

@article{Guedda03,
  title = {Local and global nonexistence of solutions to nonlinear hyperbolic inequalities},
  author = {Mohammed Guedda},
  year = {2003},
  doi = {https://doi.org/10.1016/S0893-9659(03)00026-0},
  researchr = {https://researchr.org/publication/Guedda03},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {16},
  number = {4},
  pages = {493-499},
}